# SDR DXTA200803171

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 1421851100
- Part serial: 1948
- Condition: Failed
- Location: Nr 2 Ahrs
- Part time: 3,936 hours, 2,989 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AHRS FAILED IN FLIGHT. RT PFD DISPLAYED "ATT FAIL" AND "HDG FAIL" EMERGENCY CHECKLIST TAB V4 AND X1 COMPLIED WITH.  REMOVED DEFECTIVE NR 2 AHRS UNIT. INSTALLED REPAIRED UNIT; OPS CHECK GOOD. WORK DONE IAW MM CHAPTER 34-21-01.
